# SDR ASAA2018100826391

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,185 hours, 13,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAKEOFF. RAN QRH. LIGHT EXTINGUISHED WITH TRIP RESET. INFO ONLY. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21-61-00, NO FAULTS FOUND AT THIS TIME.
